# SDR HAL960061

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 899
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HEAVY CORROSION AT STATION 899 BETWEEN STRINGER 52L AND 51L.  INSTALLED NEW SHEAR TIE SECTION BETWEEN STRINGER 52L AND 51L PER SRM VOL 1 53-30-00 AND 53-30-00-10.  (M)
